MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; FINNED TRIAL STEM DIA. 13MM

LIMACORPORATE S.P.A. SMR SHOULDER; FINNED TRIAL STEM DIA. 13MM
Model Number 9013.04.130
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
By checking the dhr of the lot #17af00x and #14aa370, no pre-existing anomalies were detected on the pieces manufactured with these lot #s.We will submit a final mdr once the investigation will be completed.
 
Event or Problem Description
During shoulder surgery performed on (b)(6) 2021, the smr - trial finned stem ø13 (product code 9013.04.130, lot# 17af00x) cold welded into the smr - stem extractor (product code 9013.02.301, lot# 14aa370).According to the reported information, surgeon implanted the final stem without trialing.Surgery prolonged of 15 minutes.Event happened in the us.
 
Additional Manufacturer Narrative
Investigation by checking the dhr of the lot number 17af00x and the lot number 14aa370, no pre-existing anomalies were detected on the pieces manufactured with these lot numbers.The instruments were available to be returned for inspection.The internal analysis performed highlighted that the thread of the trial stem is worn, and therefore the two components seized.This leads to conclude that the trial stem had been used multiple times, causing the thread to become worn.Hence, considering that: - no pre-existing anomaly has been discovered by checking the manufacturing charts of the lot numbers involved in the event - during the internal analysis, the thread of the trial stem was found to be worn, probably due to multiple uses, and this caused the components to seize.We can conclude that the event was not product related.Pms data according to the relevant pms data, we can estimate the occurrence rate of malfunctioning of smr - trial finned stems belonging to the product codes 9013.04.110, 9013.04.120, 9013.04.130 to be around 0,85% worldwide.Please note that this occurrence rate is overestimated because it does not consider the reuse of the instruments but only the total number of pieces manufactured.Based on the root cause analysis performed and according to the relevant pms data, no corrective actions required for this specific case.Limacorporate will continue monitoring the market to promptly detect any further similar issue.Note: this is a final mdr.
 
Event or Problem Description
During shoulder surgery performed on (b)(6) 2021, the smr - trial finned stem ø13 (part code 9013.04.130, lot number 17af00x) seized into the smr - stem extractor (part code 9013.02.301, lot number 14aa370).According to the reported information, surgeon implanted the final stem without trialing.Surgery prolonged of 15 minutes.Event happened in the united states.

Brand Name
SMR SHOULDER
Common Device Name
FINNED TRIAL STEM DIA. 13MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key11649016
Report Number3008021110-2021-00029
Device Sequence Number3765003
Product Code KWT
UDI-Device Identifier08033390023016
UDI-Public08033390023016
Combination Product (Y/N)N
PMA/510(K) Number
K100858
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9013.04.130
Device Lot Number17AF00X
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/12/2021
Supplement Report FDA Received Date10/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown